Nonlinear Differential Equations and Applications

  E-mail   Print

Guest Editors

Zengji Du
Jiangsu Normal University, China
Email: duzengji@163.com

Alberto Cabada
Universidade de Santiago de Compostela, Spain
Email: alberto.cabada@usc.gal

Jifeng Chu
Shanghai Normal University, China
Email: jifengchu@126.com

Manuscript Topics

During the last several decades, there are many essential progresses on nonlinear differential equations, including the basic theory and the wide applications. This issue will focus on all aspects of nonlinear differential equations, especially on the dynamical behaviors of nonlinear differential equations and their application.

Potential topics include, but are not limited to:

• Stability results
• Existence, uniqueness and multiplicity results
• Qualitative properties of the solutions
• Applications to real-world phenomena

Paper submission
Before submitting your manuscript, please ensure you have carefully read the Instructions for Authors for AIMS Mathematics. The complete manuscript should be submitted through the submission system. All submissions will undergo rigorous peer review.
Submission due date: 30 October 2020

Instructions for authors
http://www.aimspress.com/news/204.html
Please submit your manuscript to online submission system
http://oeps.aimspress.com/aimsmath/ch/author/login.aspx

Shanshan Yu, Jiang Liu, Xiaojie Lin
AIMS Mathematics, 2020, 5(6): 6135-6148. doi: 10.3934/math.2020394
+ Abstract     + HTML     + PDF(242 KB)
Yuzhen Bai, Donal O’Regan, Yong-Hui Xia, Xiaoqing Yuan
AIMS Mathematics, 2020, 5(6): 5628-5638. doi: 10.3934/math.2020359
+ Abstract     + HTML     + PDF(222 KB)
Zhanbing Bai, Wen Lian, Yongfang Wei, Sujing Sun
AIMS Mathematics, 2020, 5(5): 4983-4994. doi: 10.3934/math.2020319
+ Abstract     + HTML     + PDF(224 KB)
Ruyun Ma, Dongliang Yan, Liping Wei
AIMS Mathematics, 2020, 5(5): 4909-4916. doi: 10.3934/math.2020313
+ Abstract     + HTML     + PDF(220 KB)
Open Access Journals
Blog:
More
Open Access Journals